# SDR 2025FA0000321

- Difficulty date: April 27, 2025
- Submitted: April 27, 2025
- Operation: General aviation
- Aircraft: N29383
- Make and model: Boeing 767-3Q8
- Aircraft serial: 29383
- Aircraft time: 95,136 hours, 12,793 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO NO. 2 PYLON INBOARD CORE COWL AND SKIRT FAIRING PANEL (CF680C2), NAC STA 294.51 TO 304.4.
